On computational complexity in solving equations by Steffensen type methods

Abstract

 

Authors

Ion Păvăloiu
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy

Keywords

nonlinear equations in R; iterative methods; Steffensen method.

Cite this paper as:

I. Păvăloiu, On computational complexity in solving equations by Steffensen-type methods, Rev. Anal. Numér. Théor. Approx., 24 (1995) no. 2, pp. 215-220.

References

[1] Ostrowski, A.M., Solution of Equations and Systems of Equations, Academic Press. New York and London, 1960.

[2] Turowicz, B.A., Sur le derivee d’ordre superior d’une fonction inverse, Colloq. Math. (1959), pp. 83-87.

[3] Păvăloiu I.,  Optimal problems Concerning Interpolation Methods of Solution of Equations. Publications de l’Institut Mathematique, Novelle serie, 52(66) (1992), pp. 113-126.

[4] Păvăloiu I.,  On Computational Complexity in Solving Equations by Interpolation Methods. Revue d’analyse Numerique et Theorie de l’Approximation, 24, 1-2 (1995), pp. 201-213.

PDF

Scanned paper.

Latex version of the paper.

About this paper

Print ISSN

Not available yet.

Online ISSN

Not available yet.

Google Scholar Profile

Related Posts

Menu